# SDR SPAA9800011

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 259.5-390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-107-02, STRINGERS 24L AND 25L WERE FOUND CORRODED BEYOND SRM LIMITS AT VARIOUS LOCATIONS FROM BS 259.5 TO BS 390.  STRINGER SECTIONS WERE REPLACED WITH NEW PARTS PER SRM 51-10-1.
